Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lightning flashing inside left eye - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   hi
Doctor :   how can i help yoou?
User :   i have eye flashes from topamax how do i stop them?
User :   its like there is lightning flashing inside of just my left eye
Doctor :   since when are taking Topamax?
User :   2 weeks 25mg twice a day
User :   for migraines
Doctor :   ok
User :   what can i do
Doctor :   i will help you in this
Doctor :   please provide ur age
User :   18
Doctor :   and gender
User :   female
Doctor :   ok
User :   i just want the flashes to stop
Doctor :   since when are you having these flashes in the left eye?
User :   for a week now
Doctor :   ok
User :   how do i stop them
Doctor :   then i suggest you return back to ur physician
Doctor :   and get urself examined
User :   what causes them
User :   will stopping the med hurt at all
Doctor :   also you might need a eye check up done to see if nerve is getting affected
Doctor :   it might be due to the medicine
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor